MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian Medical Association journal · 1965

OCULAR COMPLICATIONS OF CHLOROQUINE THERAPY.

LLOYD L A, HILTZ J W

СтатьяПеревод пока не подготовлен

Аннотация

Ocular complications of long-term chloroquine therapy were observed in 18 of 45 patients so treated. This therapy was used in patients with rheumatoid arthritis, lupus erythematosus, sarcoidosis, discoid lupus and other chronic "collagen disease". Thirteen patients had reversible corneal opacifications, and seven had irreversible retinal changes, with visual loss and visual field defects. Pathological evidence of chloroquine retinopathy was obtained in one patient. Physicians are therefore warned to use this drug only after careful consideration. If it is used, repeated ocular examinations should include assessment of visual acuity, visual fields on a tangent screen and fundus examination through a dilated pupil.

Для цитирования: LLOYD L A, HILTZ J W. OCULAR COMPLICATIONS OF CHLOROQUINE THERAPY.. Canadian Medical Association journal. 1965.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.